American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Marston D.E. Conder and Thomas W. Tucker. Regular Cayley maps for cyclic groups. Trans. Amer. Math. Soc. 366 (2014) 3585-3609.
Abstract, references, and article information
View Article: PDF

[2] Omid Amini. Reduced divisors and embeddings of tropical curves. Trans. Amer. Math. Soc. 365 (2013) 4851-4880.
Abstract, references, and article information
View Article: PDF

[3] Mihyun Kang and Tomasz Łuczak. Two critical periods in the evolution of random planar graphs. Trans. Amer. Math. Soc. 364 (2012) 4239-4265.
Abstract, references, and article information
View Article: PDF

[4] Joanna A. Ellis-Monaghan and Iain Moffatt. Twisted duality for embedded graphs. Trans. Amer. Math. Soc. 364 (2012) 1529-1569. MR 2869185.
Abstract, references, and article information
View Article: PDF

[5] Matt DeVos and Bojan Mohar. An analogue of the Descartes-Euler formula for infinite graphs and Higuchi's conjecture. Trans. Amer. Math. Soc. 359 (2007) 3287-3300. MR 2299456.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Antonio Breda d'Azevedo, Roman Nedela and Jozef Sirán. Classification of regular maps of negative prime Euler characteristic. Trans. Amer. Math. Soc. 357 (2005) 4175-4190. MR 2159705.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Matt DeVos, Luis Goddyn, Bojan Mohar, Dirk Vertigan and Xuding Zhu. Coloring-flow duality of embedded graphs. Trans. Amer. Math. Soc. 357 (2005) 3993-4016. MR 2159697.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Simon A. King. How to make a triangulation of $S^3$ polytopal. Trans. Amer. Math. Soc. 356 (2004) 4519-4542. MR 2067132.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jeremy L. Martin. Geometry of graph varieties. Trans. Amer. Math. Soc. 355 (2003) 4151-4169. MR 1990580.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] R. Bruce Richter and Carsten Thomassen. 3-connected planar spaces uniquely embed in the sphere. Trans. Amer. Math. Soc. 354 (2002) 4585-4595. MR 1926890.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Kerstin Waas. On graphs with a metric end space. Trans. Amer. Math. Soc. 351 (1999) 1043-1062. MR 1487635.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] John Gimbel and Carsten Thomassen. Coloring graphs with fixed genus and girth. Trans. Amer. Math. Soc. 349 (1997) 4555-4564. MR 1422897.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Xingxing Yu. Disjoint paths, planarizing cycles, and spanning walks. Trans. Amer. Math. Soc. 349 (1997) 1333-1358. MR 1401533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] D. M. Jackson. On an integral representation for the genus series for $2$-cell embeddings . Trans. Amer. Math. Soc. 344 (1994) 755-772. MR 1236224.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Jo Heath and A. J. W. Hilton. Exactly $k$-to-$1$ maps between graphs . Trans. Amer. Math. Soc. 331 (1992) 771-785. MR 1043859.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] D. Jonish and K. C. Millett. Isotopy invariants of graphs . Trans. Amer. Math. Soc. 327 (1991) 655-702. MR 1062189.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Seiya Negami. Ramsey theorems for knots, links and spatial graphs . Trans. Amer. Math. Soc. 324 (1991) 527-541. MR 1069741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Carsten Thomassen. Tilings of the torus and the Klein bottle and vertex-transitive graphs on a fixed surface . Trans. Amer. Math. Soc. 323 (1991) 605-635. MR 1040045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] D. M. Jackson and T. I. Visentin. Character theory and rooted maps in an orientable surface of given genus: face-colored maps . Trans. Amer. Math. Soc. 322 (1990) 365-376. MR 1012516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] D. M. Jackson and T. I. Visentin. A character-theoretic approach to embeddings of rooted maps in an orientable surface of given genus . Trans. Amer. Math. Soc. 322 (1990) 343-363. MR 1012517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Louis H. Kauffman. Invariants of graphs in three-space . Trans. Amer. Math. Soc. 311 (1989) 697-710. MR 946218.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] R. L. Graham and P. M. Winkler. Corrigendum to: ``On isometric embeddings of graphs'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 288} (1985), no. 2, 527--536; MR0776391 (86f:05055b)] . Trans. Amer. Math. Soc. 294 (1986) 379. MR 819955.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] R. L. Graham and P. M. Winkler. On isometric embeddings of graphs . Trans. Amer. Math. Soc. 288 (1985) 527-536. MR 776391.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Gadi Moran. Of planar Eulerian graphs and permutations . Trans. Amer. Math. Soc. 287 (1985) 323-341. MR 766222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Murray Bell and John Ginsburg. Compact spaces and spaces of maximal complete subgraphs . Trans. Amer. Math. Soc. 283 (1984) 329-338. MR 735426.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] L. B. Richmond and N. C. Wormald. The asymptotic number of convex polyhedra . Trans. Amer. Math. Soc. 273 (1982) 721-735. MR 667170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Saul Stahl. Permutation-partition pairs. II. Bounds on the genus of the amalgamation of graphs . Trans. Amer. Math. Soc. 271 (1982) 175-182. MR 648084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Saul Stahl. Erratum to: ``Permutation-partition pairs: a combinatorial generalization of graph embeddings'' . Trans. Amer. Math. Soc. 266 (1981) 333. MR 613800.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Viera Krňanová Proulx. On the genus of symmetric groups . Trans. Amer. Math. Soc. 266 (1981) 531-538. MR 617549.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Saul Stahl. Permutation-partition pairs: a combinatorial generalization of graph embeddings . Trans. Amer. Math. Soc. 259 (1980) 129-145. MR 561828.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2